# SDR SWIA971266

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION AFTER DEPARTURE INBOARD FLAPS DID NOT RETRACT AND ASYMMETRY LIGHT ON FLAP PANEL ILLUMINATED.  RETURNED TO PDX.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR IAW MM 27-50-7.  OPS AND LEAKS CHECKS GOOD.
